# SDR SIMA20141022002

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 36,177 hours, 32,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRANSFERRED FROM LOG PAGE 3715116 ITEM 1 MEL 21-27.  C PACK 1 OVLD  PACK 1 OVLD EICAS MSG DURING TAKEOFF ROLL.  TAKEOFF ABORTED LOW SPEED.  INSPECTED & FOUND COUPLING 11 WITH LARGE HOLE BLOWN THROUGH IT.  R & R COUPLING IAW AMM 21-51-03 & ETN-EM-21-056.  OPERATIONS CHECKED GOOD, LEAK CHECKED GOOD.  THIS ACTION RESTORES MEL21-27.
